# SDR DL73S040454

- Difficulty date: May 21, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 55,736 hours, 43,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COME ON AND GO OUT OFF WITHOUT A POWER FAILURE.  RESET PLUG ON E-PATH POWER SUPPLY.  NO OCCURRENCE NOTED.
